| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump squirt insulin, insulin pump had crack and was getting bigger by battery on the side towards bottom, battery change or rejected or drained battery when new within six days and motor sounds or grinding a little louder.Customer's blood glucose value was unknown.Customer declined to report to 24 hours helpline technical support department.The device will not be returned for analysis.